# SDR MASA2010102501179

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 19,627 hours, 19,661 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: 9120250028
- Condition: Missing
- Location: Cabin
- Part time: 568 hours, 1,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE INFANT LIFEVEST MISSING.  MX REPLACED INFANT LIFEVEST.
